# SDR C1HA200193004

- Difficulty date: May 2, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 106073710
- Part serial: B286
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 EPR GAUGE INOP AT TAKEOFF.  ABORTED TAKEOFF 70KIAS.  REMOVED AND REPLACED EPR TRANSMITTER, OPS CHECKED GOOD.
